# SDR DALA2018073004753

- Difficulty date: July 29, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 70,497 hours, 50,965 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CK, FOUND SEAT 14 AISLE EMERGENCY LIGHT OUT. FOUND LOOSE CONNECTOR UNDER SEAT. RESECURED CONNECTOR. CKS GOOD.
